My 16 year daughter has had 4 ovarian cysts in the last 6 months. After the first cyst she had to be started on provera to make her start her period- they then put her on Yaz. After developing 2 more cysts they changed her pill to a higher dose pill (femcon). She had 1 good month but now has a 6cm x 6cm cyst. All of the cysts have been on the left side except for the most recent. They now want to put her on the highest dose pill- Ovcon 50. I am concerned about all of the side effects. She wants to get off of everything and see if her body can fix itself. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.